# SDR GLBA201204211

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 30,372 hours, 31,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MULTIPLE SMOKE ANNUNCIATIONS, FOLLOWED BY HAZE IN THE COCKPIT, HDG FLAG DURING EVENT. POSSIBLE AHRS FAILURE.  MX OPERATED ACFT AND AVIONICS, NO SMOKE OR HAZE NOTED, COULD NOT DUPLICATE ISSUE.
